# SDR 95UAL900234

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Engine: Ge CFM56*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Syst
- Condition: Binding
- Location: Rudder Trim
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, RUDDER TRIM WAS ADDED WITH NO RESPONSE ON CONTROLS.  SEVERAL MINUTES LATER, RUDDER PEDALS KICKED BACK TO RIGHT AND TRIM WAS ADDED INSTANTLY.  SYSTEM SEEMS TO BIND.  ALSO, BINDS WHEN PUTTING IN LEFT TRIM.
